# SDR AALA201812079008

- Difficulty date: November 9, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D553713180000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE PLAY ON THE RUDDER HINGE NR 1 BEARING.  REPLACED THE RUDDER HINGE IAW AMM 55-36-41-400-001-A, AND SRM 51-72-11.
